Obserwuj
Lajos Soukup
Lajos Soukup
Alfréd Rényi Institute of Mathematics, Eötvös Loránd Research Network
Zweryfikowany adres z renyi.mta.hu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Towards random uniform sampling of bipartite graphs with given degree sequence
PL Erdös, I Miklós, L Soukup
arXiv preprint arXiv:1004.2612, 2010
702010
Sticks and clubs
S Fuchino, S Shelah, L Soukup
Annals of Pure and Applied Logic 90 (1), 57-77, 1997
621997
More on cardinal invariants of analytic P-ideals
B Farkas, L Soukup
arXiv preprint arXiv:1002.2192, 2010
472010
The mixing time of switch Markov chains: a unified approach
PL Erdős, C Greenhill, TR Mezei, I Miklós, D Soltész, L Soukup
European Journal of Combinatorics 99, 103421, 2022
40*2022
Fodor-type Reflection Principle and reflection of metrizability and meta-Lindelöfness
S Fuchino, I Juhász, L Soukup, Z Szentmiklóssy, T Usuba
Topology and its Applications 157 (8), 1415-1429, 2010
352010
Elementary submodels in infinite combinatorics
L Soukup
Discrete mathematics 311 (15), 1585-1598, 2011
342011
D-forced spaces: A new approach to resolvability
I Juhász, L Soukup, Z Szentmiklóssy
Topology and its Applications 153 (11), 1800-1824, 2006
332006
Decompositions of edge-colored infinite complete graphs into monochromatic paths
M Elekes, DT Soukup, L Soukup, Z Szentmiklóssy
Discrete Mathematics 340 (8), 2053-2069, 2017
312017
Approximate counting of graphical realizations
PL Erdős, SZ Kiss, I Miklós, L Soukup
PLoS One 10 (7), e0131300, 2015
282015
More about the Fodor-type reflection principle
S Fuchino, H Sakai, L Soukup, T Usuba
preprint, 2012
282012
More set-theory around the weak Freese-Nation property
S Fuchino, L Soukup
arXiv preprint math/9605208, 1996
281996
Combinatorial Principles from Adding Cohen Reals.
I Juhász, L Soukup, Z Szentmiklóssy
Logic Colloquium 95, 79-103, 1995
251995
More on countably compact, locally countable spaces
I Juhasz, S Shelah, L Soukup
Israel Journal of Mathematics 62, 302-310, 1988
221988
A first countable, initially ω1-compact but non-compact space
I Juhász, P Koszmider, L Soukup
Topology and its Applications 156 (10), 1863-1879, 2009
172009
Resolvability and monotone normality
I Juhász, L Soukup, Z Szentmiklóssy
Israel Journal of Mathematics 166, 1-16, 2008
162008
Decompositions of edge colored infinite complete graphs
A Hajnal, P Komjáth, L Soukup, I Szalkai
Colloq. Math. Soc. János Bolyai 52, 277-280, 1987
161987
Cardinal sequences of length under GCH
I Juhász, L Soukup, W Weiss
Fundamenta Mathematicae 189, 35-52, 2006
152006
On the weak Freese-Nation property of complete Boolean algebras
S Fuchino, S Geschke, S Shelah, L Soukup
Annals of Pure and Applied Logic 110 (1-3), 89-105, 2001
142001
How to force a countably tight, initially ω1-compact and noncompact space?
I Juhász, L Soukup
Topology and its Applications 69 (3), 227-250, 1996
141996
Resolvability of spaces having small spread or extent
I Juhász, L Soukup, Z Szentmiklóssy
arXiv preprint math/0609091, 2006
132006
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20